# SDR 2003FA0000319

- Difficulty date: March 6, 2003
- Submitted: March 24, 2003
- Operation: General aviation
- Make and model: Cirrus SR20
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 5049074058013
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ISSUE INVOLVES SEATBELTS INSTALLED ON AIRCRAFT.  THE TENSIONER  BAR ON LAP BOLT WILL NOT HOLD TENSION ON BELTS ONCE TIGHTENED.  BELTS ARE LOOSENING DUE TO VIBRATION IN FLIGHT.  THE TENSION BAR IS SMOOTH, SO IT IS NOT HOLDING TENSION.  REDESIGN TENSIONER BAR.
